# SDR AALA201708289012

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 12,907 hours, 5,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE MIDDLE FUSELAGE HAS A MISSING LENS COVER.  INSTALLED LENS COVER IAW AMM 25-63-00.  OPERATIONAL CHECKED GOOD.
